Path description of type B q-characters

Evgeny Mukhin, Charles A. S. Young

    Research output: Contribution to journalArticlepeer-review

    12 Citations (Scopus)
    63 Downloads (Pure)

    Abstract

    We give a set of sufficient conditions for a Laurent polynomial to be the q-character of a finite-dimensional irreducible representation of a quantum affine group. We use this result to obtain an explicit path description of q-characters for a class of modules in type B. In particular, this proves a conjecture of Kuniba-Ohta-Suzuki.
    Original languageEnglish
    Pages (from-to)1119-1150
    JournalAdvances in Mathematics
    Volume231
    Issue number2
    DOIs
    Publication statusPublished - Oct 2012

    Fingerprint

    Dive into the research topics of 'Path description of type B q-characters'. Together they form a unique fingerprint.

    Cite this